Ver todas las categorías

Alka-Seltzer Plus Maximum Strength PowerMax Cold & Cough Liquid Gels, 24ct

4.5
(55)
Agotado en línea
Alka-Seltzer Plus Maximum Strength PowerMax Cold & Cough Liquid Gels, 24ct
24 u., 0.17 lb. N.° de artículo 365090

Elegible para HSA/FSA

Colds always seem to come at you with everything they've got. When you need fast relief of your cold and cough symptoms so you can get back to your busy life, turn to the concentrated power of Alka-Seltzer Plus Maximum Strength Cold & Cough PowerMax Gels. All the relief you need delivered in a 25% smaller pill*. Get fast relief of: Nasal & Sinus Congestion, Sneezing, Cough, Runny Nose, Sore Throat & Headache & Body Ache

  • *25% smaller than original liquid gel: Alka Seltzer Plus Cold Maximum Strength Cold & Cough Powermax gels have a concentrated formula to provide powerful fast relief
  • Provides powerful maximum multi-symptom relief as nasal decongestant & cough suppressant, headache, body ache, sore throat, sinus pressure, sneezing, runny nose, and temporarily reduces fever
  • Fast sinus and mucus relief so you can get back to your busy life
  • Each box containing 24 liquid gels, 1 dose (2 Liquid gels)
  • Usar según las indicaciones
      • Se requiere verificación de edad para la compra
      • * Se aplican restricciones estatales para el envío. Abajo se indican los estados elegibles para el envío.

      Alabama
      Arkansas
      Connecticut
      Georgia
      Hawái
      Idaho
      Illinois
      Indiana
      Iowa
      Kansas
      Maine
      Maryland
      Massachusetts
      Minnesota
      Misisipi
      Misuri
      Montana
      Nebraska
      Nuevo Hampshire
      Nuevo México
      Carolina del Norte
      Dakota del Norte
      Oklahoma
      Rhode Island
      Carolina del Sur
      Dakota del Sur
      Utah
      Vermont
      Wyoming

Ingredientes

Active: Acetaminophen 325 mg (Pain reliever/Fever reducer), Chlorpheniramine Maleate 2 mg (Antihistamine), Dextromethorphan Hydrobromide 10 mg (Cough suppressant), Phenylephrine Hydrochloride 5 mg (Nasal decongestant)

Inactive: D&C red #33, FD&C blue #1, gelatin, glycerin, lecithin, medium chain triglycerides, polyethylene glycol, potassium aluminum silicate, povidone, propylene glycol, purified water, shellac, sodium hydroxide, sorbitol sorbitan solution, titanium dioxide

Indicaciones

Do not take more than the recommended dose. Adults and children 12 years and over: take 2 capsules with water every 4 hours. Do not exceed 10 capsules in 24 hours or as directed by a doctor. Niños menores de 12 años: no usar

Advertencias

Advertencia sobre la salud hepática: este producto contiene acetaminophen. Severe liver damage may occur if you take, More than 4,000 mg of acetaminophen in 24 hours With other drugs containing acetaminophen 3 or more alcoholic drinks every day while using this product

*Las reseñas y calificaciones de los clientes reflejan únicamente la opinión y punto de vista de los contribuyentes individuales y no son creadas ni avaldas por CVS Pharmacy. Revise las etiquetas del producto y consulte a su médico si tiene alguna pregunta médica o de salud.

Alka-Seltzer Plus Maximum Strength PowerMax Cold & Cough Liquid Gels, 24ct

4.5
(55)
Agotado en línea